EconPapers    
Economics at your fingertips  
 

Computation of characteristics of value-of-time distributions and their standard errors

Erik Meijer

No 04F09, Research Report from University of Groningen, Research Institute SOM (Systems, Organisations and Management)

Abstract: It is discussed how from some estimated bivariate distributions characteristics of the distribution of the ratio of the two random variables and standard errors thereof can be computed.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://irs.ub.rug.nl/ppn/265445949 (application/pdf)
Our link check indicates that this URL is bad, the error code is: 403 Forbidden (http://irs.ub.rug.nl/ppn/265445949 [302 Found]--> https://irs.ub.rug.nl/ppn/265445949 [302 Found]--> https://www.rug.nl/research/portal/publications/pub(166f4629-e7ad-40be-b007-c9424f57944d).html [301 Moved Permanently]--> https://research.rug.nl/en/publications/pub(166f4629-e7ad-40be-b007-c9424f57944d).html [301 Moved Permanently]--> https://research.rug.nl/en/publications/computation-of-characteristics-of-value-of-time-distributions-and-2)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gro:rugsom:04f09

Access Statistics for this paper

More papers in Research Report from University of Groningen, Research Institute SOM (Systems, Organisations and Management) Contact information at EDIRC.
Bibliographic data for series maintained by Hanneke Tamling ().

 
Page updated 2025-03-30
Handle: RePEc:gro:rugsom:04f09